Back to Home

Active Questions

Why do multi-vitamins make me break out?
Diet & Health / 10:45 AM - Tuesday December 16, 2008

Why do multi-vitamins make me break out?

I know that I probably don't get all the suggested vitamins and minerals that my body needs everyday, but every time I start on a regimen of even a moderate multi-vitamin, my face breaks out. I normally hardly ever get pimples, but like now...I tried to start a multi-vitamin again and I have 3-5 pimples.

I used to think it was just a coincidence, but now I am almost positive it is the vitamins causing this. Does anyone know why or if there is something in a multi-vitamin that I should avoid?

- Asked by hollaback63, A Creative, Female, 29-35, Charlotte, Administrative

Read more about the Rating System


Hi, gym freak and health addict here! lol

when u take vitamins there ment to clean out the bad and replace the bad with good,like an antiditoxant.

multi vitamins are not ment to work anyway though so!

i personaly juice my own carrot,apple,tomato,str aweberry juice,juice a pint of that everyday to get my 5 a day. sounds horrible to some but tastes real nice,mainly of strawberry with a hint of apple!

bub bye! =)

- Response by cheekymatt25, A Career Man, Male, 29-35, London, Body Work

Rating Received:


Sounds like a mild alergy to something in the multivitamin.


- Response by jjcabin, An Intellectual Guy, Male, 36-45, Washington, DC, Technical

Rating Received:


That used to happen to me too and it usually only happened when/if I got a generic brand rather than the 'name' brand...the one that I take now is One A Day multivitamin with Green Tea Extract because it helps to 'clean' out my body and clears my face/acne up really good...maybe try a different brand and let the pharmacist know that you break out...it could be that something in them is causing the break outs...:D

- Response by fastball, A Cool Mom, Female, 36-45, Edmonton, Self-Employed

Rating Received:


Have you tried changing brands? Talk to the pharmacist and/or Dr.

- Response by cubbiegal, A Thinker, Female, 46-55, Chicago, Administrative

Rating Received:


You need a multi-vitamin without the one that breaks you out!

- Response by geester, A Creative, Male, 56-65, Celebrity

Rating Received:


The only time that happened to me, I was taking Nutrilite multi-vitamins. As soon as I quit taking them, my skin got better.
I finally learned later on, all I needed was Vitamin E, to keep my skin healthy.
When I had asthma issues, mega-dosing on Vitamin C worked wonders.
I don't take any other vitamins.

- Response by creepyolderguy, A Player, Male, 56-65, Medical / Dental

Rating Received:


you know whats better to use its pre-natal vitamens...even if you are not pregnant or planning to be they are good vitamens for women since its intended for women who are expecting.. it has folic acid and makes my hair and skin look nice :) you can get them at any vitamen store.. yes some multvitamens contain a chemical also found in some shrimp that make acne worse i think it starts with an ione or something check the label at the back of the bottle. hope it helps

- Response by abcgirl, A Thinker, Female, 29-35, Other Profession

Rating Received: